| Catalog Number |
02.12.0510FR |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
04/29/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 06 may 2024.Lot 172824: (b)(4) items manufactured and released on 25-july-2017.Expiration date: 2022-07-03.No anomalies found related to the problem.To date, all the items of the same lot have been sold with no similar reported event during the period of review.
Event or Problem Description
The patient had a knee infection and the pathogen is unknown.At about 4 years and 4 months post-primary the surgeon performed a washout and revised the liner.The surgery was completed successfully.